Follow
Boris Khesin
Boris Khesin
Professor of Mathematics, University of Toronto
Verified email at math.toronto.edu - Homepage
Title
Cited by
Cited by
Year
Topological methods in hydrodynamics
VI Arnold, BA Khesin
New York: Springer, 1998
1800*1998
Topological methods in hydrodynamics
V Arnold, B Khesin
Vladimir I. Arnold-Collected Works, 433-454, 1992
4861992
The geometry of infinite-dimensional groups
BA Khesin, R Wendt
Springer, Series of Modern Surveys in Math, 2009
2622009
Euler equations on homogeneous spaces and Virasoro orbits
B Khesin, G Misiołek
Advances in Mathematics 176 (1), 116-144, 2003
2372003
Korteweg-de Vries (super)equation as an Euler equation
VY Ovsienko, BA Khesin
Functional Analysis and Its Applications 21 (4), 329-331, 1987
188*1987
Generalized Hunter–Saxton equation and the geometry of the group of circle diffeomorphisms
B Khesin, J Lenells, G Misiołek
Mathematische Annalen 342 (3), 617-656, 2008
1282008
Geometry of diffeomorphism groups, complete integrability and geometric statistics
B Khesin, J Lenells, G Misiolek, SC Preston
Geom. and Funct. Analysis 23 (1), 334-366, 2013
862013
A central extension of the algebra of pseudodifferential symbols
OS Kravchenko, BA Khesin
Functional analysis and its applications 25 (2), 152-154, 1991
85*1991
Pseudo-Riemannian geodesics and billiards
B Khesin, S Tabachnikov
Advances in Mathematics 221 (4), 1364-1396, 2009
822009
Invariants of the Euler equations for ideal or barotropic hydrodynamics and superconductivity in D dimensions
BA Khesin, YV Chekanov
Physica D: Nonlinear Phenomena 40 (1), 119-131, 1989
731989
Extensions and contractions of the Lie algebra of q-pseudodifferential symbols
B Khesin, V Lyubashenko, C Roger
J. of Funct. Anal. 143 (1), 55-97, 1997
721997
Poisson-Lie group of pseudodifferential symbols
B Khesin, I Zakharevich
Communications in mathematical physics 171 (3), 475-530, 1995
691995
Topological fluid dynamics
B Khesin
Notices of the AMS 52 (1), 2005
662005
The logarithm of the derivative operator and higher spin algebras of W∞ type
I Bakas, B Khesin, E Kiritsis
Communications in mathematical physics 151 (2), 233-243, 1993
661993
Integrability of higher pentagram maps
B Khesin, F Soloviev
Mathematische Annalen 357, 1005-1047, 2013
502013
Universal Drinfeld-Sokolov reduction and matrices of complex size
B Khesin, F Malikov
Communications in mathematical physics 175 (1), 113-134, 1996
451996
Symplectic leaves of the Gel'fand-Dikii brackets and homotopy classes of nondegenerate curves
VY Ovsienko, BA Khesin
Functional Analysis and Its Applications 24 (1), 33-40, 1990
451990
A nonholonomic Moser theorem and optimal transport
B Khesin, P Lee
Journal of Symplectic Geometry 7 (4), 381-414, 2009
442009
Poisson-Lie group of pseudodifferential symbols and fractional KP-KdV hierarchies
B Khesin, I Zakharevich
C.R. Acad. Sci. Paris, Serie I 316, 621-626, 1993
441993
Nondegenerate curves on S^2 and orbit classification of the Zamolodchikov algebra
BA Khesin, BZ Shapiro
Communications in mathematical physics 145 (2), 357-362, 1992
411992
The system can't perform the operation now. Try again later.
Articles 1–20